Login/Logout
My Profile

2023 Conference at a Glance

Saturday, April 15

 10 AM - 3 PM Registration Open for pre-conference workshop attendees Syracuse Marriott Downtown
  Pre-conference workshops* 
 12 - 4 PM The Practice of Mindfulness: Building Your Abundance, Awareness, and Museum Career Success** Syracuse Marriott Downtown
 2 - 4 PM Working in Real Life –Accessible Augmented Reality in Historic House Museums Syracuse Marriott Downtown
 2 - 4 PM Centering Historic Preservation in Community: Interpreting, Funding, and Getting the Work Done Oneida Community Mansion House
 2 - 4 PM Reimagining Public History with the Reframing History Toolkit

 Erie Canal Museum

*Additional fee; advance registration required.

**Lunch included for "The Practice of Mindfulness" workshop attendees.

Sunday, April 16

 10 AM - 3 PM Registration Open   Syracuse Marriott Downtown
 11 AM - 12:30 PM Special Event: Brunch at The Louise: A Transformative Gift Everson Museum of Art
 12 - 3 PM Exhibitor Hall Open  Syracuse Marriott Downtown, Finger Lakes Ballroom
 1 - 2:30 PM 90-minute Concurrent Sessions Syracuse Marriott Downtown
 3:30 - 5 PM

 Opening Keynote:   

 Omar Eaton-Martínez "Where is the Love? How to Bring Justice to Museums"

 Everson Museum of Art
 5 - 6:30 PM Opening reception Everson Museum of Art
 7 - 9 PM Special Event: Wine and Dine at the Persian Terrace Syracuse Marriott Downtown, Persian Terrace

Monday, April 17

 8 - 9 AM Monday Breakfast: NYS Tourism Update                                                                 Syracuse Marriott Downtown, 10th Fl. Grand Ballroom
 9 AM - 5 PM Exhibitor Hall and Silent Auction Open* Syracuse Marriott Downtown, Finger Lakes Ballroom
 9:15 - 10:30 AM 75-minute Concurrent Sessions  Syracuse Marriott Downtown
 10 - 11:00 AM Coffee Break Syracuse Marriott Downtown, Finger Lakes Ballroom
 11:00 AM - 12:15 PM 75-minute Concurrent Sessions Syracuse Marriott Downtown
 12:30 - 1:30 PM Awards of Distinction Lunch Syracuse Marriott Downtown, 10th Fl. Grand Ballroom
 1:45 - 3 PM 75-minute Concurrent Sessions Syracuse Marriott Downtown
 3 - 4 PM Coffee Break Syracuse Marriott Downtown, Finger Lakes Ballroom
 6 - 8 PM Special Event: Night of Play The Museum of Science and Technology, Armory Square
 9 - 11 PM Trivia Night Salt City Market Bar, South Salina Street

*Silent Auction closes at 4 PM, Monday, April 17. 

Tuesday, April 18

 8 - 9 AM Tuesday Breakfast  Syracuse Marriott Downtown, 10th Fl. Grand Ballroom
 9:15 - 10:30 AM 75-minute Concurrent Sessions  Syracuse Marriott Downtown
 10:45 AM - 12 PM

 Closing Panel Discussion 

 "Change is Still Required: Preparing for the Post-Pandemic Museum"  

 Syracuse Marriott Downtown
  Capstone Experiences*  
 1 - 4 PM Breaking Museum Rules to Create an Experience of Participatory Democracy   Matilda Joslyn Gage Center
 1 - 3 PM Whose History Is It Anyway? Finding More Voices in "History's Hometown" Equal Rights Heritage Center / Seward House Museum
 1 - 2 PM Collaborative Exhibitions and Programming Syracuse University Art Museum
  Tours of "Hoop Dreams" at the Everson Everson Museum of Art
  Showcasing Downtown Syracuse and the Erie Canal Walking Tour Downtown Syracuse
  Tour Gaylord Archival Headquarters Gaylord Archival

*Capstone experiences are free of change; advance registration required.

The Museum Association of New York helps shape a better future for museums and museum professionals by uplifting best practices and building organizational capacity through advocacy, training, and networking opportunities.

Museum Association of New York is a 501 (c) 3 nonprofit organization. 

265 River Street
Troy, NY 12180 USA
518-273-3400

Powered by Wild Apricot Membership Software